Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Suffering from heaviness in head and giddiness. On vertin, glciphage. Why are they not helping?

User rating for this question
Very Good
Answered by

Practicing since : 2009
Answered : 4362 Questions
I am suffering from giddiness when i lie down for 15 to 30 seconds, also someyimes i feel heavyness in head suddenly feel that i may get giddiness . my bp and sugar are normal with tabletslike loasrA biduret l betacard 100 deplat75 azzulix3mg glciphage850 half 3times. Now dr has prescribed vertin 16 mg two times since last 10 days but yet iam suffering same can u suggest any thing
Posted Fri, 4 May 2012 in General Health
Answered by Dr. Rakesh Madhyastha 31 minutes later

Thanks for the query

You are telling us that you are a hypertensive with ichemic heart disease and a diabetic, right now you are facing giddiness when you lie down and it lasts for 15 seconds

I notice that you are three types of antihypertensive agents
1. Calcium channel blocker
2. Angiotensin receptor blocker
3. Beta blocker

Usually what we see in practice is when multiple drugs are given for hypertension the blood pressure tends to fall creating dizziness and heavy headedness, in addition beta blockers tend to slow down the heart rate worsening the situation.
I suggest you keep a automatic blood pressure monitoring kit and measure your blood pressure when this happens for a correct value.

The other possibilities for this are
1. Sinusitis

This is unlikely in you because you have no other signs like blocked nose, breathlessness, etc

2. Low blood sugar

The point going against this is that you are feeling better after 15 seconds and there are no othe signs like sweating, dizziness, etc

3. Middle ear infection

This is a good possibility, that is why you have been given this tablet

I advice you to continue taking your medications including vertin until your next visit.
You could also show your readings of blood presuure to your doctor.

I hope I have answered your query. Pleas accept my answer in case of no further queries.

I wish you good health

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor